Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Mabbbs

Tracking down the long-term damage caused by Accutane

Recommended Posts

So there are a lot of threads about the long-term effects of accutane. After going through so many pages and posts about accutane, I wanted to create a thread dedicated solely to trying to figure out what accutane exactly messed up that’s causing all the damage that dermatologists are invalidating, especially the joint pain and cracking.

One successful story I came across:
The only successful person (I know of) who completely cured his symptoms was a user here who found out his testosterone levels were messed up, and took steroids to fix the issue, which according to him, magically cured him completely. He, however, had different symtomps (sorry I can’t remember, but definitely did not have joint pain). I checked my testosterone levels and some other hormones and they were all normal. His story however gave me hope, and I do believe that if we find out the root of the problem, we’ll be able to find a cure. Don’t give up. 

I’m hoping that people on this thread will suggest theories/ possible blood tests or any tests to consider that might detect the problem. This is to help each other and help figure out things together.

My personal symptoms include: 
Joint pain/cracking/inflammation 
Fatigued after eating (intolerance), sometimes even feeling faint
Brain fog 
depression
memory problems
Cold intolerance 
hair fall

Recent/new symptoms:
high heart rate 

Tremors

What I did/ checked so far and my story:
I honestly did almost every test under the sun, it’s ridiculous. Everything turns out to be normal. I did blood tests for my vitamins, testosterone, thyroid, arthritis, Lyme, and celiac/gluten intolerance. I did an X-ray for some of my bone and joints and an MRI as well as an EEG for my brain. I even went crazy and did an EMG for my arms and legs’ muscles and nerves as well as an ECG for my heart. Everything turns out to be normal (except for my iron/ferritin which I’m taking supplements for). I’m currently digging a problem with the arteries (possibly food [temporary] epilepsy) but really nothing the doctors will check for.. In the end I thought of just exercising and living healthily like all the doctors told me (since they don’t believe me anyways me thinking i’m exaggerating). And that’s what i’ve been doing recently. However, my condition is getting worse and nothing is improving, it’s scary. I woke up today not being able to walk because of the left hip/joint pain. I still can’t even lift it or move it without leaning on my right side. It’s been four years since I’ve taken accutane. 
 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×